# SDR SWIA200922144

- Difficulty date: June 7, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 13,906 hours, 11,793 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD ISOLATORS CRACKED.  (C CHECK)  REPLACED PER SRM.
